# SDR IXXA07SMN028S

- Difficulty date: January 13, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT HAND WING UPPER SKIN CRACKED AT STATION XRS105.000, STRINGER 14.REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND, AFTER DAMAGE REMOVED.  FABRICATED REPAIR PARTS.  CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-12, DC8 SRM 51-3-1 AND SEMAN DRAWING NUMBER ED-4408.  COMPLETED FAA FORM 8110-3 NUMBER 07021 DATED 01/19/07.
